# SDR ABXA030138

- Difficulty date: April 18, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 74,569 hours, 26,352 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: AR25291GR41
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PRE-DEPARTURE CHECK WAS COMPLETED. CREW WAS UNABLE TO OPEN COCKPIT DOOR. FOUND DOOR LOCK PLUNGER BROKEN IN LOCKED POSITION. INSTALLED SLIDE LOCK ON FLIGHT COMPARTMENT SIDE OF COCKPIT DOOR. VERIFIED THAT LOCK WAS OPERABLE FROM INSIDE THE COCKPIT. REPLACED COCKPIT DOOR HANDLE IAW REA D852-47190. COCKPIT DOOR HANDLE OPS CHECKED GOOD WHEN DOOR OPENED AND CLOSED.
